# SDR ASOA2015060212968

- Difficulty date: May 6, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,659 hours, 24,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO MEMBER BEAM WHERE CARGO NET ATTACHES IS CHAFED APPROXIMATELY .010 DEEP ON AFT OTBD END FROM CONTACT WITH AFT CARGO DOOR SPRING BOX CABLE DUE TO A DELAMINATED PULLEY.  COMPLIED WITH STS EA 12-2015-159 AND EC/TC REQUIRED FOR EA 12-2015-159.  PERMANENT REPAIR.
